Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 5, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 2, 2015, 3:59 PM EDT for Jefferson County, Oldham County, Shelby County, Kentucky. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2015, 3:59 PM EDT (19:59 UTC)
- Expired
- Apr 2, 2015, 4:50 PM EDT
- In force
- 51 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Jefferson County, KY, Oldham County, KY, Shelby County, KY
The radar
The Louisville radar (KLVX), 68 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 4:20 PM EDT | HAIL 1 | Shelbyville, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:10 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2780 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
674
WUUS53 KLMK 021959
SVRLMK
KYC111-185-211-022050-
/O.NEW.KLMK.SV.W.0005.150402T1959Z-150402T2050Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHEASTERN OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...
SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 450 PM EDT
* AT 357 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF ANCHORAGE TO MIDDLETOWN TO
JEFFERSONTOWN...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. THIS STORM HAS A HISTORY OF
LARGE HAIL AND DAMAGING WINDS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SHELBYVILLE AROUND 415 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE TODDS POINT...L S PARK...
CONNER...SIMPSONVILLE...MONTCLAIR...CHESTNUT GROVE...JOYES...VEECH...
MIDDLETOWN HEIGHTS AND VEACHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3833 8496 3828 8500 3816 8501 3804 8509
3815 8541 3816 8563 3823 8556 3837 8548
TIME...MOT...LOC 1959Z 275DEG 37KT 3830 8541 3822 8544
3817 8552
HAIL...1.25IN
WIND...60MPH
$$
ZT3 follow-up statements
676
WWUS53 KLMK 022017
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
417 PM EDT THU APR 2 2015
KYC111-185-211-022050-
/O.CON.KLMK.SV.W.0005.000000T0000Z-150402T2050Z/
JEFFERSON KY-OLDHAM KY-SHELBY KY-
417 PM EDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHELBY...
SOUTHEASTERN OLDHAM AND EAST CENTRAL JEFFERSON COUNTIES UNTIL 450 PM
EDT...
AT 415 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF NEW CASTLE TO SHELBYVILLE...AND
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL
JEFFERSON...SHELBY AND SOUTHEASTERN OLDHAM COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...SOUTHVILLE...VEACHLAND...OLD CHRISTIANBURG...
ELMBURG...HOOPER...JUNTE...HEMP RIDGE...CLAY VILLAGE...JACKSONVILLE
AND BAGDAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3833 8496 3828 8500 3816 8501 3804 8509
3815 8541 3816 8554 3821 8546 3836 8535
TIME...MOT...LOC 2017Z 261DEG 42KT 3834 8517 3826 8519
3822 8529
HAIL...1.25IN
WIND...60MPH
$$
ZT903
WWUS53 KLMK 022019
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT THU APR 2 2015
KYC111-211-022050-
/O.CON.KLMK.SV.W.0005.000000T0000Z-150402T2050Z/
JEFFERSON KY-SHELBY KY-
419 PM EDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHELBY AND
EAST CENTRAL JEFFERSON COUNTIES UNTIL 450 PM EDT...
AT 418 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF NEW CASTLE TO SHELBYVILLE...AND
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...MIDDLETOWN HEIGHTS...MULBERRY...CROPPER...SOUTHVILLE...
VEACHLAND...OLD CHRISTIANBURG...HOOPER...ELMBURG...JUNTE...HEMP
RIDGE...WADDY...HARRISONVILLE...CLAY VILLAGE...BAGDAD...
JACKSONVILLE...PEYTONA...GRAEFENBURG AND HATTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3833 8496 3828 8500 3816 8501 3804 8509
3815 8541 3816 8548 3826 8542 3835 8527
TIME...MOT...LOC 2019Z 261DEG 42KT 3834 8514 3826 8516
3822 8526
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
ZT838
WWUS53 KLMK 022049
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 PM EDT THU APR 2 2015
KYC111-211-022059-
/O.EXP.KLMK.SV.W.0005.000000T0000Z-150402T2050Z/
JEFFERSON KY-SHELBY KY-
449 PM EDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SHELBY AND EAST CENTRAL
JEFFERSON COUNTIES WILL EXPIRE AT 450 PM EDT/350 PM CDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...HALF INCH HAIL AND HEAVY RAIN ARE STILL
LIKELY WITH THESE THUNDERSTORMS.
LAT...LON 3833 8496 3828 8500 3816 8501 3804 8509
3815 8541 3816 8548 3826 8542 3835 8527
TIME...MOT...LOC 2049Z 261DEG 42KT 3839 8470 3831 8472
3827 8482
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:48 PM EDT, 11 minutes earlier.
Area forecast discussion, Apr 2, 3:48 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM EDT Thu Apr 2 2015
.SHORT TERM (Now through Friday Night)...
Issued at 345 PM EDT Thu Apr 2 2015
...Severe Storms Likely this Evening and Flash Flooding Possible
Tonight Through Friday...
Severe Thunderstorm Watch #16 has been issued for all of central KY
and portions of south central Indiana near the Ohio River. A broken
line of storms with small cells ahead of it has formed and will
continue to move east through our area through this evening. With
CAPE values of 1500 J/KG, DCAPE up 800 to 1000, and Effective Bulk
Shear values in the 35-45 kt range, expect storms to continue to
reach severe levels. Wind damage and golf ball size hail have been
reported out of storms over southern Indiana. Damaging winds and
large hail will remain the main threats through this evening. With
effective SRH of 200-300 m2/s2, an isolated tornado can't be ruled
out this evening as well although LCLs seem a little high over some
areas.
A flash flood threat still exists for tonight as flow aloft aligns
parallel to the approaching frontal boundary. Favorable h850
moisture transport and unseasonable high precipitable water values
continue to support a very moist atmosphere capable of producing
very heavy rainfall in storms. High-res models continue to indicate
an axis of training convection will develop near and parallel to the
Ohio River potentially producing 2-4 inches of rainfall on either
side of the river tonight which will likely cause flash flooding
problems. Areas over south central KY have been well saturated
from storms this morning so their FFG is lower. 6 hr FFG was
running between 1.75-3 inches which definitely looks achievable
where repeated t-storms occur overnight.
For Friday, we'll continue with rounds of storms ahead of a cold
front with the front finally moving through Fri evening. Strong to
severe storms will again be possible with the best time for severe
storms being between 1-9pm Friday. Better dynamics will exist for
tomorrow as the main low pressure moves through the region and enter
a favorable region of the upper level jet. Wind fields will be
supportive of supercellular convection. While any morning
convection/clouds may limit instability, breaks in the clouds could
occur like today allowing instability to build quickly in the late
morning/early afternoon hours. Think the main severe threats will
be hail and wind again for tomorrow, but again can't rule out an
isolated tornado especially if we get some supercells. Any
convection tomorrow will continue to aggravate or cause more flash
flooding problems. Overall rainfall totals today through Fri
evening look to total between 2-5 inches with locally higher amounts.
The area will finally go dry Fri night with skies clearing late.
Winds will remain gusty outside of any storms through Friday night.
Temps will be mild ranging from the upper 50s to lower 70s
tonight/Fri, and then 30s Fri night.
.LONG TERM (Saturday through Thursday)...
Issued at 310 PM EDT Thu Apr 2 2015
Beginning of this period looks nice, with high pressure moving from
southern MO over to NC by Sunday morning. Return flow on the back
side of this high will bring back rain chances, starting Sunday
night. We should see a break after these warm-air advection type
showers before the next organized storm system moves over the
Central Plains Tuesday. This system will bring a front into the
Midwest Tuesday and Tuesday night. Models diverge some on details of
where this front goes and how fast, so in general have kept
high-chance to low-end likely pops to Thursday. With the rain threat
we have now, another extended period of heavy rains could exacerbate
the flood threat, so will have to monitor trends here.
Temperatures should start off a little below normal, but the rest of
the period looks like it will be above.
&&
.AVIATION (18Z TAF Update)...
Issued at 145 PM EDT Thu Apr 2 2015
Multiple rounds of showers and storms are expected through the TAF
period ahead of a slow moving cold front. Have tried to highlight
the best times for t-storms with prevailing -TSRA. The first round
of strong to severe storms will likely occur this afternoon/evening
between 19-2Z at SDF/BWG and 21-4Z at LEX. These storms will likely
cause IFR conditions with hail and strong winds possible. Will need
to pay close attention this afternoon/evening to TAF updates as
storms develop to our west and we get a better handle on exact
timing/strength.
We'll likely see showers and storms continue through tonight with
perhaps a break during the late evening or early morning hours.
However, some models indicate re-generation of convection could
occur leading to a prolonged period of repeated thunderstorms which
may lead to copious amounts of rainfall on the runways.
Another notable wave of convection looks to arrive very late tonight
into tomorrow morning with more convection (some strong to severe)
likely for Friday. MVFR conditions will prevail tonight through
tomorrow with periods of IFR possible in heavier convection.
SSW winds will remain gusty (20-25 kt gusts) through much of the TAF
period inside/outside of any t-storms. Much higher gusts are
possible in storms.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH from 8 PM EDT /7 PM CDT/ this evening through
Friday evening FOR KYZ023>043-045>049-053>057-061>067-
070>078-081-082.
IN...FLASH FLOOD WATCH from 8 PM EDT /7 PM CDT/ this evening through
Friday evening FOR INZ076>079-083-084-089>092.
&&
Short Term........AMS
Long Term.........RJS
Aviation..........AMSHazardous weather outlook, Apr 2, 3:55 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 355 PM EDT THU APR 2 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-032000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 355 PM EDT THU APR 2 2015 /255 PM CDT THU APR 2 2015/ ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. STORMS THAT OCCUR THIS AFTERNOON AND EVENING COULD BECOME STRONG TO SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL. THE BEST TIME FOR STRONG TO SEVERE STORMS IS THROUGH 9 PM. ANOTHER THREAT IS HEAVY RAINFALL AND LOCALIZED FLOODING. THE ATMOSPHERE IS VERY SATURATED AND RAIN STORMS WILL AFFECT MANY OF THE SAME AREAS REPEATEDLY...PRODUCING HEAVY RAINFALL THAT WILL RESULT IN POTENTIALLY LIFE THREATENING FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ON FRIDAY COULD CONTINUE TO PRODUCE HEAVY RAINFALL OVER THE SAME AREAS AFFECTED TONIGHT...POTENTIALLY RESULTING IN FLOODING. IN ADDITION...DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE IN THE AFTERNOON AND EVENING HOURS. ADDITIONAL STORMS ARE FORECAST FOR THE NEXT WORK WEEK AS ANOTHER COLD FRONT STALLS OVER THE MIDWEST. THE BEST CHANCE FOR STORMS WILL BE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT STRONG OR DAMAGING WINDS...HAIL...AND FLOODING THROUGH FRIDAY EVENING. AMS/RJS
In the hours before
Local storm report, Apr 2, 3:43 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM EDT THU APR 2 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 4 WNW SAINT MATTHEWS 38.27N 85.70W
04/02/2015 E1.25 INCH JEFFERSON KY PUBLIC
AT THE VA HOSPITAL.
&&
MRCLocal storm report, Apr 2, 3:45 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT THU APR 2 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL 2 SW JEFFERSONVILLE 38.28N 85.75W
04/02/2015 E1.50 INCH CLARK IN PUBLIC
&&
MRCSpecial weather statement, Apr 2, 3:46 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
246 PM CDT THU APR 2 2015
INZ090-KYZ023>026-022015-
BRECKINRIDGE KY-HANCOCK KY-HARRISON IN-MEADE KY-OHIO KY-
246 PM CDT THU APR 2 2015
...THUNDERSTORMS WITH LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND
UP TO 40 MPH WINDS...
AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRANDENBURG TO 7
MILES SOUTHEAST OF WHITESVILLE...AND MOVING EAST AT 30 MPH.
LIGHTNING...VERY HEAVY RAIN REDUCING VISIBILITIES...HALF INCH
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HARDINSBURG...
BRANDENBURG...
HAYSVILLE AND ELLMITCH...
NEW BOSTON AND PILCHER LANDING...
EVANS LANDING AND VANZANT...
ROCKVALE AND HILLGROVE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN
AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3802 8620 3801 8597 3800 8600 3795 8599
3762 8651 3762 8653 3759 8655 3760 8657
3757 8659 3756 8698
TIME...MOT...LOC 1945Z 265DEG 25KT 3798 8612 3764 8673
TWFLocal storm report, Apr 2, 3:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
353 PM EDT THU APR 2 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 1 NNW SAINT MATTHEWS 38.26N 85.64W
04/02/2015 M1.75 INCH JEFFERSON KY AMATEUR RADIO
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 2, 3:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
357 PM EDT THU APR 2 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 1 NNE LYNDON 38.28N 85.58W
04/02/2015 E1.25 INCH JEFFERSON KY NWS EMPLOYEE
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 2, 3:59 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT THU APR 2 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL HARNED 37.75N 86.42W
04/02/2015 M0.75 INCH BRECKINRIDGE KY EMERGENCY MNGR
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:51 AM EDT | Flood Watch | LMK | Anderson, Bourbon, Breckinridge, Bullitt, Fayette, Franklin and 16 more | 8 hr |
| Apr 2, 8:26 AM EDT | Special Weather Statement | LMK | Simpson | 29 min |
| Apr 2, 8:39 AM EDT | Special Weather Statement | LMK | Clark | 21 min |
| Apr 2, 8:40 AM EDT | Special Weather Statement | LMK | Butler | 30 min |
| Apr 2, 9:08 AM EDT | Special Weather Statement | LMK | Butler | 32 min |
| Apr 2, 9:13 AM EDT | Special Weather Statement | LMK | Hart | 27 min |
| Apr 2, 9:40 AM EDT | Special Weather Statement | LMK | Green, Marion, Metcalfe, Taylor | 30 min |
| Apr 2, 10:08 AM EDT | Special Weather Statement | LMK | Adair, Boyle, Marion, Mercer, Metcalfe, Taylor | 32 min |
| Apr 2, 10:40 AM EDT | Special Weather Statement | LMK | Adair, Metcalfe | 30 min |
| Apr 2, 11:10 AM EDT | Special Weather Statement | LMK | Jefferson | 20 min |
| Apr 2, 11:28 AM EDT | Special Weather Statement | LMK | Jefferson | 32 min |
| Apr 2, 11:59 AM EDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 32 hr |
| Apr 2, 12:15 PM EDT | Special Weather Statement | LMK | Anderson, Franklin | 20 min |
| Apr 2, 2:19 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 46 min |
| Apr 2, 3:00 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 45 min |
| Apr 2, 3:09 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 31 min |
| Apr 2, 3:33 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 52 min |
| Apr 2, 3:46 PM EDT | Special Weather Statement | LMK | Breckinridge, Meade | 29 min |
| Apr 2, 4:06 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade | 29 min |
| Apr 2, 4:20 PM EDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Hardin, Henry, Jefferson, Meade and 3 more | 3 hr |
| Apr 2, 4:25 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 25 min |
| Apr 2, 4:33 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson, Spencer | 37 min |
| Apr 2, 4:41 PM EDT | Special Weather Statement | LMK | Butler, Logan | 29 min |
| Apr 2, 4:57 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Spencer, Washington | 43 min |
| Apr 2, 4:58 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Logan, Warren | 32 min |
| Apr 2, 5:08 PM EDT | Areal Flood Advisory | LMK | Anderson, Franklin, Harrison, Nelson, Scott, Shelby and 3 more | 3 hr |
| Apr 2, 5:08 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott, Woodford | 92 min |
| Apr 2, 5:13 PM EDT | Special Weather Statement | LMK | Butler, Logan | 27 min |
| Apr 2, 5:22 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 28 min |
| Apr 2, 5:33 PM EDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Fayette, Harrison, Jessamine, Mercer and 4 more | 3 hr |
| Apr 2, 5:42 PM EDT | Special Weather Statement | LMK | Edmonson, Logan, Simpson, Warren | 28 min |
| Apr 2, 5:53 PM EDT | Special Weather Statement | LMK | Allen | 27 min |
| Apr 2, 6:11 PM EDT | Special Weather Statement | LMK | Allen, Barren, Hart, Monroe | 44 min |
| Apr 2, 6:17 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 18 min |
| Apr 2, 6:36 PM EDT | Special Weather Statement | LMK | Adair, Cumberland, Green, Metcalfe, Monroe, Taylor | 44 min |
| Apr 2, 7:03 PM EDT | Special Weather Statement | LMK | Ohio | 32 min |
| Apr 2, 7:09 PM EDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Russell | 31 min |
| Apr 2, 7:15 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Russell | 30 min |
| Apr 2, 7:31 PM EDT | Special Weather Statement | LMK | Breckinridge | 29 min |
| Apr 2, 7:56 PM EDT | Special Weather Statement | LMK | Butler | 19 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.